# SDR 2007UALA02482

- Difficulty date: July 7, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 50,203 hours, 34,269 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON UPPER KEEL BEAM RIGHT HAND FROM 2 PANEL FASTENER RBL 7 STA 720-722.    [07-27-07]    MAJOR REPAIR: INSTALLED AN ANGLE, CUTOUT FILLER AND REPAIR FILLER. ACCOMPLISHED PER AAR EA REV IR, EAI070461 IR.
